# SDR DLL13961578

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 337001090
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS BATT PACK ADJACENT TO L4 DOOR DOES NOT TEST PROPERLY WITH SW ON BATT PACK, LIGHTS COMES ON BUT GOES DIM IMMEDIATELY.  REPLACED PWR SUPPLY, TEST OK PER OPN 78100.
